# SDR GTIA2024050338098

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 28,218 hours, 12,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 24295
- Condition: Faulted
- Location: Aft Galley
- Part time: 6,980 hours, 3,270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS AFT MEGAPHONE MAKING NOISE-R & R'D AFT MEGAPHONE OPS GOOD IAW AMM 25-65-51
